# SDR 07FDEA03248

- Difficulty date: August 30, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 39,168 hours, 19,960 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57241132201
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING MARK IN SKIN OF LEADING EDGE RT WING, BETWEEN TRACK 3 AND 4.  REPAIR PERFORMED BY REPLACEMENT OF SKIN PANEL IAW SRM 51-72-10 (SRM 57-41-12/ FIG 6/ITEM 5).
